# SDR AALA201711299044

- Difficulty date: November 28, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 56,604 hours, 21,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 12507301AC
- Condition: Torn
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 9-D EMERGENCY LIGHT HOUSING TORN.  REPLACED EMERGENCY LIGHT HOUSING.
